I had lond brown hair now its almost gone. I have been on this med for 4 months at 900 mg 3 x a day. My Dr. Is walking me off of it. I have heartburn and twitching and memory loss ,hairloss from this med. Why dont you disclose this before we take this med.
Here is the link from Drugs.com for side effects found with gabapentin: https://www.drugs.com/sfx/gabapentin-side-effects.html
You will find there are quite a few, but remember they have to list everything though not everyone has these effects.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2010 • 1 answer
Posted 21 Dec 2010 • 1 answer
Posted 1 Apr 2013 • 1 answer
Posted 18 Jun 2013 • 1 answer
If I stop applying women's Rogaine, will there be a period of more hair loss than prior to using it?
Posted 31 Oct 2016 • 0 answers